A 71-year-old male asked:
Can i get off amiodarone suddenly, i hve pneumonitis?
1 doctor answer • 1 doctor weighed in
Internal Medicine 61 years experience
Cardiologist: Check with your cardiologist who knows the reason you're taking amiodarone. I believe it can be abruptly discontinued in most cases where another appropriate or effective antiarrythmic medication can be given. Since it can cause lung damage I'm sure your cardiologist will want the amiodarone discontinued.
435 viewsAnswered >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.